MathSciNet Relay Station
MathSciNet bibliographic data
MR2363592 60F10 (60G50)
Rozovskiĭ, L. V. On small deviation probabilities for sums of independent positive random variables. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 341 (2007), Veroyatn. i Stat. 11, 151--167, 232; translation in J. Math. Sci. (N. Y.) 147 (2007), no. 4, 6935–6945
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement